# SDR AALA202509085124

- Difficulty date: July 15, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 72,864 hours, 34,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164002
- Condition: Burned Out
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURN EMERGENCY LIGHT ASSY ON WALL OF LAVATORY D. MAINTENANCE REPLACED EMERGENCY LIGHT ASSY ON WALL OF LAVATORY D IAW AMM 33-51-18-000-001-A STEP 4.B.(1) AND AMM 33-51-18-400-001-ASTEP 4.C.(1) AND STEP F.
